Jump to content
Sign in to follow this  
veronicasad

Wellbutrin withdrawal and Lamictal Startup overlap???

Recommended Posts

Last Friday I went to new psychiatrist and was eventually prescribed Lamictal. He told me he recognizes anxiety and depression and some obvious mood stability but is waiting on putting a label on it. I'm suspecting he's looking towards bipolar 2? 

I was on Wellbutrin 100mg and Seroquel 25mg for a week and a half before he gave me new medication and he said I could quit cold turkey. The Seroquel and Wellbutrin combo made me extremely foggy and emotionally numb so I was excited to quit them, but when I tried to skip my Wellbutrin dose I almost passed out at work after getting extremely dizzy. I decided to taper Wellbutrin for a few days and took my last dose on Sunday. I feel like I went too quickly because now I am having some intense side effects. However, I'm struggling to figure out if they are from quitting the Wellbutrin or starting the Lamictal. 

Since quitting Wellbutrin, I've had some anxiety come back, sore/dry throat with post nasal drip, huge fatigue but some trouble sleeping, intrusive thoughts, some depressed thinking when stressed, etc. I feel mostly emotionally stable but with these bouts of intense anxiety, depression. I am losing some hope that I will find a medication that works but I know I need to be patient. 

Has anyone experienced these side effects with either medications? 

Share this post


Link to post
Share on other sites

Wow..I just stop wellburtrin over a week ago. Also my doctor want me on lamictal.  I haven't taken the new meds yet. I stop wellbutrin because I couldn't take the  xl  150mg version with out getting fatigue and just body pain...I was OK with wellbutrin for over a month b4 the fatigue and pain started.  Changing to xr 100mg wellbutrin I just went to a deeper depression . My depression was on a very low level The anxiety was scary...and I found myself crying alot. I am still having anxiety attacks after stopping it. My mood is up and down with this aching depression.  I waiting for my body to level out b4 starting this new meds. For about 6 days I would work shower and sleep. I wasnt eating much. I also felt like I was in a fog. I always had brain fogs but this was so bad that I couldnt remember things that I usually would remember. Yesterday I got out the house and made myself handle bussiness. I was busy all day. But when I finally settle down to sleep I had anxiety attack and I felt like I ran a race all day.  I figure that this came from me physically working myself to stay busy..so I can stop feeling the pain from stress. I did this unconsciously. 

So I not sure if it's your new meds or old. I really believe these doctors should give patients a gap after stopping medication. Especially if the old medication had cause issues.  After stopping wellburtrin about 2 days later I was emailing my doctor..asking for new meds because I couldn't take the pain from depression anymore.  Then a day later decide to just take a break until the old meds out my system. My advice is to give it some time and see. I hope all work well for you.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...